Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 59, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 1, 2013, 12:19 PM MDT for Lincoln County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2013, 12:19 PM MDT (18:19 UTC)
- Expired
- Aug 1, 2013, 3:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 53 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 12:30 PM MDT | FLASH FLOOD | 2 W Bonito Lake, NM | FAST FLOWING WATER AND ROCKS OVER FOREST SERVICE ROAD 107 BENEATH WASHINGTON CANYON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 2137 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
640
WGUS55 KABQ 011819
FFWABQ
NMC027-012115-
/O.NEW.KABQ.FF.W.0059.130801T1819Z-130801T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1219 PM MDT THU AUG 1 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 315 PM MDT
* AT 1218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR BONITO LAKE...OR ABOUT 11
MILES SOUTHEAST OF CARRIZOZO. THE STORM PRODUCING VERY HEAVY RAIN
WAS NEARLY STATIONARY.
THIS WILL IMPACT THE LITTLE BEAR BURN SCAR INCLUDING BUT NOT
LIMITED TO HIGHWAY 70 FROM BISCUIT HILL TO RIVERSIDE OR FROM MILE
POSTS 267 TO 300...AND HIGHWAY 48 FROM RUIDOSO TO ESCUDILLA RANCH
OR FROM MILE POSTS 0 TO 17. OF PARTICULAR CONCERN WILL BE HIGHWAY
48 AT SKI RUN ROAD...EAGLE CREEK...INTERSECTION OF HIGHWAY 37 AND
48...RIO BONITO...AND ESCUDILLA...MAGADO CREEK.
EVEN MODERATE RAINFALL IN UPSTREAM WATERSHEDS WILL RESULT IN RAPID
AND POTENTIALLY DANGEROUS FLOWS ALONG THE RIO RUIDOSO...EAGLE
CREEK...LITTLE CREEK...MAGADO CREEK...RIO BONITO AND THE RIO HONDO
FROM THE HIGHWAY 70 AND 380 JUNCTION TO RIVERSIDE. PLEASE CONTACT
LOCAL AUTHORITIES FOR EVACUATION PROCEDURES AND ROUTES.
THIS WILL IMPACT THE WHITE FIRE BURN SCAR AS WELL AS RUIDOSO
DOWNS...HIGHWAY 70 AND RIO RUIDOSO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LITTLE BEAR AND
WHITE FIRE BURN AREAS.
&&
LAT...LON 3338 10574 3338 10575 3338 10589 3339 10590
3369 10594 3373 10549 3330 10548 3331 10574
$$
403 follow-up statements
627
WGUS75 KABQ 011904
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
104 PM MDT THU AUG 1 2013
NMC027-012115-
/O.CON.KABQ.FF.W.0059.000000T0000Z-130801T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
104 PM MDT THU AUG 1 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR CENTRAL
LINCOLN COUNTY...
AT 100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR BONITO
LAKE...OR ABOUT 9 MILES NORTH OF RUIDOSO. THE STORMS PRODUCING VERY
HEAVY RAIN WAS NEARLY STATIONARY. EMERGENCY MANAGEMENT HAS REPORTED
A FEW ROADS HAVE BEEN WASHED OUT DUE TO THE HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
SMOKEY BEAR HISTORICAL PARK...
NOGAL...
FORT STANTON...
CARRIZOZO...
CAPITAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LITTLE BEAR AND
WHITE FIRE BURN AREAS.
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3338 10574 3338 10575 3338 10589 3339 10590
3369 10594 3373 10549 3330 10548 3331 10574
$$
40329
WGUS75 KABQ 011941
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
141 PM MDT THU AUG 1 2013
NMC027-012115-
/O.CON.KABQ.FF.W.0059.000000T0000Z-130801T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
141 PM MDT THU AUG 1 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM MDT FOR CENTRAL
LINCOLN COUNTY...
AT 137 PM MDT...EMERGENCY MANAGEMENT REPORTED THUNDERSTORMS
PRODUCING FLASH FLOODING ON HIGHWAY 107 BELOW WASHINGTON CANYON.
LARGE ROCKS HAVE COVERED THE HIGHWAY AND HAVE MADE IT IMPASSABLE.
LOCATIONS IMPACTED INCLUDE...
SMOKEY BEAR HISTORICAL PARK...
NOGAL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LITTLE BEAR AND
WHITE FIRE BURN AREAS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3338 10574 3338 10575 3338 10589 3339 10590
3369 10594 3373 10549 3330 10548 3331 10574
$$
40232
WGUS75 KABQ 012114
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 PM MDT THU AUG 1 2013
NMC027-012124-
/O.EXP.KABQ.FF.W.0059.000000T0000Z-130801T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
314 PM MDT THU AUG 1 2013
...FLASH FLOOD WARNING WILL EXPIRE AT 315 PM MDT FOR CENTRAL LINCOLN
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3338 10574 3338 10575 3338 10589 3339 10590
3369 10594 3373 10549 3330 10548 3331 10574
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 11:47 AM MDT, 32 minutes earlier.
Area forecast discussion, Aug 1, 11:47 AM MDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1147 AM MDT THU AUG 1 2013 .AVIATION... 18Z TAF CYCLE WIDESPREAD SHOWERS AND STORMS WILL IMPACT CENTRAL AND WESTERN NM TODAY WITH LOCALLY HEAVY RAINFALL. THE STRONGEST ACTIVITY WILL HAVE THE POTENTIAL TO PRODUCE SIGNIFICANTLY REDUCED VSBYS BENEATH STORM CORES AND SMALL HAIL. STORM MOTION WILL BE NORTH BTWN 10 AND 15 KTS. A VORTICITY MAXIMUM CURRENTLY TO THE SW OF KGUP WILL MOVE NE THROUGH THIS EVENING AND ALLOW FOR A POTENTIAL AREA OF RAIN TO IMPACT THE NW PLATEAU WITH CIGS NEAR 030 MOST OF THE NIGHT. GUYER && .PREV DISCUSSION...627 AM MDT THU AUG 1 2013... QUICK UPDATE TO INCREASE POPS FOR THIS MORNING. DEEPER MOISTURE MAKING INROADS IN A HURRY THIS MORNING. THE MOISTURE IS COMBINING WITH MODERATE TO STRONG ATMOSPHERIC STRETCHING/DEFORMATION ASSOCIATED WITH A STRONG ELY WAVE OVER SW NM/SE AZ TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS DESPITE THE LACK OF SURFACE HEATING. LIKELY HAVE A LULL LATE MORNING BUT IT WILL NOT TAKE MUCH TO GET THINGS GOING ONCE AGAIN DURING THE AFTERNOON. 33 .PREV DISCUSSION...251 AM MDT THU AUG 1 2013... A VERY ACTIVE DAY IS IN STORE FOR NORTHERN AND CENTRAL NEW MEXICO TODAY. EASTERLY WAVE BEGINNING TO MAKE THE TURN NORTHWARD AS IT ENTERS FAR SERN AZ EARLY THIS MORNING. SECONDARY...WEAKER WAVE ALSO NOTED ON RADAR CENTERED OVER THE SRN GILA. MODELS ARE IN GOOD AGREEMENT WITH ONE ANOTHER...LIFTING THE STRONGER FEATURE NORTHWARD THROUGH ERN AZ THROUGH THE DAY. STRONGEST DEFORMATION/ATMOSPHERIC LIFT ASSOCIATED WITH THE WAVE EXPECTED FROM THE CONTINENTAL DIVIDE WWD TO THE AZ BORDER WHERE NUMEROUS STORMS WILL DEVELOP THERE THIS AFTERNOON AND EVENING. 15-20KTS OF STEERING FLOW...HOWEVER...WILL KEEP STORMS MOVING NORTHWARD NICELY SO WILL HOLD OFF ON FFW AT THIS TIME. WITH PWATS RANGING BTWN 1-1.30 INCH...STORMS WILL PRODUCE VERY HEAVY RAIN AND LOCALIZED STORM TRAINING MAY BECOME AN ISSUE FROM THE GILA/SW MTNS NORTH TO THE WEST-CENTRAL MOUNTAINS AND HIGHLANDS. BEST CHANCES FOR EVENING CONVECTION WILL REMAIN NEAR I-25 WWD AS THE ELY WAVE GRADUALLY LIFTS NEWD THROUGH NWRN NM. SCT CONVECTION LIKELY TO GO WELL AFTER MIDNIGHT AS THE WAVE SLOWLY FILLS AS IT TRANSLATES SLOWLY EWD THROUGH THE NRN MOUNTAINS. NAM12 SUGGESTING SUBSIDENCE BEHIND THE ELY WAVE WILL CREATE A RATHER DEEP ISOTHERMAL LAYER JUST ABOVE MOUNTAIN TOP LEVEL AND WITH SCATTERED LEFT OVER MID AND HIGH CLOUDS LIKELY...SUSPECT FRIDAY WILL BE MARKEDLY LESS ACTIVE. CLASSIC SOUTHERLY MONSOON FLOW SETS UP FOR THE WEEKEND. GFS INDICATING THAT SOME DRIER AIR FROM NEAR THE CENTER OF THE UPPER HIGH OVER WEST TX ATTEMPTS TO PUSH IN FROM THE E/SE. ECMWF IS SLIGHTLY FARTHER EAST WITH THE CENTER OF THE UPPER HIGH...KEEPING THE DRIER AIR OVER FAR SERN NM. AT ANY RATE...EVERY DAY IS A NEW DAY WITH THIS TYPE OF FLOW GIVEN POSSIBLE WIGGLES IN THE SLY FLOW OR MCVS SO WILL CONTINUE THE SCT MTN AND ISOLD THUNDERSTORM COVERAGE EACH DAY. GFS AND ECMWF IN RATHER REMARKABLE AGREEMENT WITH ONE ANOTHER REGARDING NEXT WEEK. CLASSIC MONSOON PATTERN CONTINUES WITH HINTS THAT THE UPPER HIGH WILL SHIFT SLIGHTLY EWD TOWARD THE MIDDLE OF THE WORK WEEK AS AN UPPER LEVEL TROUGH APPROACHES THE PACNW COAST. THIS SLIGHTLY FARTHER EWD TRANSLATION WOULD ALLOW FOR DEEP SOUTHERLY MONSOON PULSES TO PUSH UP INTO THE STATE. 33 .FIRE WEATHER... CRITICAL FIRE WEATHER...NOT EXPECTED THROUGH MIDWEEK NEXT WEEK. MODELS...IN REASONABLE AGREEMENT IN A WEAKLY FORCED PATTERN THROUGH THE WEEKEND AND THE FOLLOWING WORK WEEK. RIDGE CORE OVER EASTERN NEW MEXICO WILL FLATTEN AND SHIFT EAST INTO THE HEART OF TEXAS BY FRIDAY MORNING...AND STRENGTHENING YET AGAIN OVER EAST CENTRAL TEXAS THROUGH THE WEEKEND INTO MONDAY. CORE WILL FLATTEN OUT WITH CENTROID REMAINING EAST OF NEW MEXICO THROUGH THE UPCOMING WORK WEEK. FOR TODAY...WIDESPREAD CONVECTION ON TAP WITH WETTING RAINS FAVORING NORTH AND WEST TODAY...AS RIDGE CORE REMAINS OVER EASTERN NEW MEXICO AND THE TEXAS PANHANDLE...AND MOISTURE STREAM AROUND THE WESTERN MARGINS OF THE RIDGE PENETRATES NORTHWARD INTO WESTERN NEW MEXICO. SURFACE TROUGH DEEPENING FROM EASTERN COLORADO ACROSS EASTERN NEW MEXICO ALONG THE TEXAS BORDER WILL SUPPORT SOME SOUTHWEST BREEZES OVER THE NORTHEAST PLAINS THIS AFTERNOON AS MINIMUM HUMIDITIES REMAIN IN THE 30S PCT OVER MOST OF THE STATE. GOOD VENTILATION CONDITIONS OR BETTER TODAY WITH GOOD TO EXCELLENT HUMIDITY RECOVERIES. NORMAL TEMPERATURES FOR EARLY AUGUST. FOR FRIDAY...RIDGE CORE FLATTENING WITH ROUGH CENTROID BEGINNING SLOW EASTWARD SHIFT INTO CENTRAL TEXAS. SHIFT WILL HELP REFOCUS THUNDERSTORM COVERAGE TO THE WEST AND CENTRAL WITH COVERAGE AND INTENSITIES REDUCED IN THE EAST. BEST WETTING RAIN CHANCES WILL BE OVER THE WESTERN HIGH COUNTRY INCLUDING THE SOUTHWEST MOUNTAINS. WINDS WILL BE SHIFTING AND GUSTY NEAR THUNDERSTORMS...OTHERWISE MODEST WEST TO SOUTHWEST LOW LEVEL FLOW THROUGH THE AFTERNOON. SOME DRYING WITH MINIMUM HUMIDITIES IN THE 20S PCT OVER THE EAST...WITH 30S PCT COMMON OVER THE REMAINDER OF THE STATE. TEMPERATURES CREEPING ABOVE NORMAL OVER THE SUNNIER EAST...REMAINING NORMAL OR A FEW DEGREES BELOW OVER THE CLOUDIER AND RAINIER WEST. VENTILATION DROPPING BACK TOWARD FAIR NORTH AND WEST...REMAINING GOOD OR BETTER IN THE EAST. GOOD OVERNIGHT HUMIDITY RECOVERIES. FOR SATURDAY...RIDGE CORE SHIFTING TO EAST CENTRAL TEXAS ALLOWING SLIGHT EASTWARD NUDGE OF THUNDERSTORM FOCUS...WITH FAVORED AREAS REMAINING THE NORTHERN AND NORTHEASTERN HIGH COUNTRY...THE WEST...AND CENTRAL MOUNTAIN CHAIN. STORMS MAY FIRE A LITTLE FURTHER EAST INTO THE PLAINS SATURDAY THEN SEEN ON FRIDAY. BEST WETTING RAIN CHANCES OVER THE NORTHERN AND NORTHEASTERN HIGH COUNTRY. SURFACE LOW OVER THE OKLAHOMA PANHANDLE WILL HELP SUPPORT QUICK FRONTAL INTRUSION OUT THE CENTRAL PLAINS INTO NORTHEAST NEW MEXICO THROUGH SATURDAY NIGHT...AND THIS WILL ALSO HELP EXPAND THUNDERSTORM COVERAGES AND INTENSITIES IN THE NORTHEAST AND PROLONG STORMS INTO SATURDAY EVENING. MINIMUM HUMIDITIES RETURNING TO THE 30S PCT FOR ALL BUT THE EASTERN PLAINS SOUTH OF INTERSTATE 40...WHERE 20S PCT WILL BE MORE TYPICAL. VENTILATION FAIR OR BETTER FOR MOST SPOTS IN THE WEST...REMAINING GOOD OR BETTER IN THE EAST. GOOD TO EXCELLENT HUMIDITY RECOVERIES OVERNIGHT. OUTLOOK...SUNDAY THROUGH TUESDAY...RIDGE CORE OVER CENTRAL TEXAS REMAINING PRETTY MUCH STATIONARY THROUGH THE PERIOD...WITH SURFACE LOW PARKED OVER THE OKLAHOMA PANHANDLE. A SOMEWHAT INTERRUPTED NORTHBOUND MOISTURE PUSH OUT OF WESTERN CHIHUAHUA AND EASTERN SONORA WILL KEEP SHOWERS AND THUNDERSTORMS GOING PRETTY MUCH STATEWIDE THROUGH THE PERIOD...AS ADDITIONAL MOISTURE COMBINES WITH RECYCLING OF IN PLACE MOISTURE TO PROVIDE GOOD SUPPORT FOR AFTERNOON CONVECTION EACH DAY. STEADY TEMPERATURE AND HUMIDITY TRENDS WITH MODEST WIND SPEEDS BECOMING SHIFTING AND GUSTY NEAR THUNDERSTORMS. SOME MARGINAL VENTILATION IN THE WEST...BUT CONTINUING GOOD OR BETTER IN THE EAST THROUGH TUESDAY. SHY && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 1, 7:02 AM MDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 702 AM MDT THU AUG 1 2013 NMZ501>540-021315- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 702 AM MDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY TODAY ACROSS MUCH OF WESTERN...NORTHERN AND CENTRAL NEW MEXICO. LOCALLY HEAVY RAINFALL WILL CREATE HIGH RUNOFF POTENTIAL AND THE RISK OF FLASH FLOODING IN THESE AREAS...ESPECIALLY FOR RECENTLY BURNED AREAS. FAVORED AREAS FOR THE HEAVIEST RAINFALL WILL BE FROM THE CONTINENTAL DIVIDE WESTWARD TO THE ARIZONA BORDER. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING FRIDAY THROUGH MID WEEK NEXT WEEK. FRIDAY IS EXPECTED TO BE THE LEAST ACTIVE DAY WITH THUNDERSTORM ACTIVITY TRENDING UPWARD OVER THE WEEKEND. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 61 min |
| Jul 31, 6:19 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| Jul 31, 6:55 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 2 hr |
| Jul 31, 7:06 PM MDT | Special Weather Statement | ABQ | Curry | 24 min |
| Jul 31, 7:21 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 114 min |
| Jul 31, 9:00 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 2 hr |
| Jul 31, 9:03 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 117 min |
| Jul 31, 11:24 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Aug 1, 3:17 AM MDT | Areal Flood Advisory | ABQ | Chaves | 118 min |
| Aug 1, 6:38 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 112 min |
| Aug 1, 12:46 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Lincoln, Torrance | 119 min |
| Aug 1, 1:34 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro, Valencia | 116 min |
| Aug 1, 2:25 PM MDT | Areal Flood Advisory | ABQ | Colfax | 95 min |
| Aug 1, 2:40 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Socorro, Torrance | 2 hr |
| Aug 1, 3:36 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 114 min |
| Aug 1, 4:12 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, San Miguel, Santa Fe, Torrance, Valencia | 2 hr |
| Aug 1, 4:37 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 113 min |
| Aug 1, 5:11 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| Aug 1, 5:21 PM MDT | Special Weather Statement | ABQ | Santa Fe | 24 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.